# SDR MASA2022042500123

- Difficulty date: April 24, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N943LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15068
- Aircraft time: 26,613 hours, 23,555 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER DESCENDING DUE TO R BLEED DUCT WARN, SMOKE WAS REPORTED IN THE CABIN AT FL110 AFTER CABIN MASKS DEPLOYED. A/C IS CURRENTLY OUT OF SERVICE.
